# SDR ASAA0010080

- Difficulty date: July 6, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED D-CHECK, FOUND CORROSION ON THE FLOORBEAM BS 520, WL 208, RBL 45 TO 65.  REPAIRED PER EA 5310-01837.  (M)
